Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: If you feel worse after increasing a med????????? Roslynn

Posted by Phillipa on August 11, 2010, at 19:41:05

In reply to If you feel worse after increasing a med?????????, posted by Roslynn on August 11, 2010, at 17:07:46

Roslyn I'd think it also could depend on what the med is. What med makes you feel more depressed? Example I used to be able years ago to handle low dose klonopin but increases depressed me. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:958275
URL: http://www.dr-bob.org/babble/20100811/msgs/958284.html